# SDR UALA2011010600099

- Difficulty date: January 6, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 49,367 hours, 5,818 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2160
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHARGER BATTERY APU STATUS MESSAGE FOUND DURING PREFLT CHECK.  REPLACED APU BATTERY AND CHARGER PER MM.
